# SDR ASAA2023051943290

- Difficulty date: May 19, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 60,736 hours, 18,039 cycles
- System (JASC): 2610 · Detection System
- Part: Smoke Detector
- Part number: 4735975
- Condition: Faulty
- Location: Forward Cargo Co
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOOP "A" FWD LOWER CARGO COMPARTMENT FIRE DETECTION INOP. GROUNDED - YES. FOUND FWD CARGO AFT SMOKE DETECTOR, M2239, DEFECTIVE AND THE 2ND SMOKE DETECTOR AFT, DETECTOR M2238, CONNECTOR D13844 WAS DISCONNECTED. RECONNECTED D13844 TO M2238 & REPLACED DETECTOR M2239 WITH SERVICEABLE UNIT, CARGO SMOKE DETECTION SYS OPS CHECKS OK. REF B737-800 AMM 26-16-01 & 26-16-00.
